# SDR XMXR202205232002

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 4,020 hours, 2,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALS FOULING CONDITION EXISTS WHEN STEERING DAMPER IN FRONT OF PILOTS RUDDER PEDALS DURING OVERSTEERING EXTENDS FAR ENOUGH TO STRIKE AND EVENTUALLY CATCH AND BEND WIRING BRACKET AND CLAMP INBOARD AND FOUL THE WIRE BUNDLE.
